# SDR SWAA2025030491461

- Difficulty date: January 30, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS312 TO BS328 LBL47 FWD GALLEY AND LAV 2025-94182<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS312 TO BS328 LBL47 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #141A5400 SHEET 26 REV.-.   REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS312 TO BS328 LBL47 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG #141A5400 SHEET 26 REV.-
